# SDR 2015FA0000619

- Difficulty date: November 25, 2015
- Submitted: December 2, 2015
- Operation: General aviation
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 27,609 hours, 19,807 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 670BA53041K5A
- Part serial: 10148
- Condition: Corroded
- Location: Bs 280
- Part time: 27,609 hours, 19,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBEAM AT BS 280.  REMOVED AND INSTALLED SERVICABLE FLOORBEAM IAW SB670BA53-041, PART A, REV D.
